# SDR CAL950752

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 651782111
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0299 - EWR - THE 'A' HYD SYSTEM OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  THE 'ABNORMAL' PROCEDURES WERE COMPLIED WITH, BUT HAD NO EFFECT.  A RETURN TO EWR WAS INITIATED AND ON FINAL APPROACH THE 'A' SYSTEM PRESSURE WENT TO 500 PSI ACCOMPANIED BY ILLUMINATION OF BOTH HYDRAULIC 'A' SYSTEM LOW PRESSURE LIGHTS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE 'A' SYSTEM HYDRAULIC MODULE LEAKING.  THE MODULE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.  (M)
